# SDR AALA201701319013

- Difficulty date: January 30, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 51,431 hours, 19,432 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. CABIN EMERGENCY EXIT PATH LIGHT AT ROW 25 INOPERATIVE. FOUND SEAT TO WALL CONNECTOR DISCONNECTED. CONNECTED CONNECTOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
